# SDR AALA20110124TUL01

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 29,736 hours, 12,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED 4 EACH HOLES IN TOP AIRCELL ANTENNA DOUBLER.  ROUTED OUT 4 EACH HOLES PER EA B737-53-014943.
